Volume 12,Issue 4,1992 Table of Contents

Other Issues:  


Solution of Opertor Equations and Tensor products
  Hou Jinchuan
  1992,12(4):479-486 [Abstract(1777)]  [View PDF]
Coincidence Points and Fixed Points for 1-set Contraction Mappings
  Zhang Shisheng and Guo Weiping
  1992,12(4):487-492 [Abstract(2328)]  [View PDF]
The Linear Selections of the Metric and Co-metric Projections
  Song Wenhua
  1992,12(4):493-497 [Abstract(1731)]  [View PDF]
A Pair of Non-trivial Combinatorial Identities
  Chu Wenchang
  1992,12(4):498 [Abstract(2006)]  [View PDF]
Random Metric Spaces and Their Applications
  Lin xi and Guo Tiexin
  1992,12(4):499-504 [Abstract(1971)]  [View PDF]
k-Strict Convexity and k-UR Spaces
  Nan Chaoxun
  1992,12(4):505-508 [Abstract(1978)]  [View PDF]
Necessary and Sufficient Conditions for Hausdorff N-compact Space to Be Ultracompact
  Peng Yuwei
  1992,12(4):509-512 [Abstract(2010)]  [View PDF]
On the Equivalece of Some Compactness Notions in L-fuzzy Topological Spaces
  Meng Peiyuan and Zhou Wuneng
  1992,12(4):513-518 [Abstract(1887)]  [View PDF]
A New Characterization of Bloch Functions on Bounded Symmetric Domains
  Hu Zhangjian
  1992,12(4):519-522 [Abstract(1735)]  [View PDF]
On Compact Submanifolcls in a Sphere
  Chen Qing,Xu Senlin,Chen Guanghua and Yang Qing
  1992,12(4):523-531 [Abstract(2114)]  [View PDF]
  1992,12(4):532-534 [Abstract(1976)]  [View PDF]
  1992,12(4):535-538 [Abstract(1776)]  [View PDF]
A Note on Semigroups of Linear Operators
  Wang Zaihua and Yang Mingzhu
  1992,12(4):539-540 [Abstract(1761)]  [View PDF]
Coherent Local Algebras
  Tang Gaohua
  1992,12(4):541-546 [Abstract(1992)]  [View PDF]
Some Results on the Smallest Length of the Tensor
  Zhu Zhongnan
  1992,12(4):547-550 [Abstract(1822)]  [View PDF]
Tensor Products with Applications to Linear Recurring Sequences
  Lu Peizhong,Song Guowen and Zhou Jinjun
  1992,12(4):551-558 [Abstract(1902)]  [View PDF]
Tersion Property for Injective and Projective Modules
  Zhang Lihong
  1992,12(4):559-564 [Abstract(2362)]  [View PDF]
A Note on Restricted Weakly Primary Rings
  Dong Xuedong
  1992,12(4):565-568 [Abstract(1877)]  [View PDF]
Zero-Product-Associative Reduced Near-Rings
  Wang Xuekuan
  1992,12(4):569-572 [Abstract(1768)]  [View PDF]
A Theorem for Generalized Diagonal Dominance
  Wang Xinmin
  1992,12(4):573-578 [Abstract(1763)]  [View PDF]
Structure and Application of Algebraic Spline Curve and Surface
  Luo Zhongxuan and Wang Renhong
  1992,12(4):579-582 [Abstract(2602)]  [View PDF]
The GC′ Quintic Interpolant on Arbitrary Triangular Mesh
  Shi Xiquan and Wang Tianjun
  1992,12(4):583-588 [Abstract(2029)]  [View PDF]
  1992,12(4):589-594 [Abstract(1956)]  [View PDF]
The Time Complexity of r-Circulant systems
  Shen Guangxing
  1992,12(4):595-598 [Abstract(2108)]  [View PDF]
On Star-Incidence Algebra and Star-Form M?bius Inversion
  L. C. Hsu and Sun Guangrun
  1992,12(4):599-605 [Abstract(2737)]  [View PDF]
  1992,12(4):606 [Abstract(1682)]  [View PDF]
  1992,12(4):607-611 [Abstract(1768)]  [View PDF]
Isomorphic Decomposition of Complete Graphs into Graceful Forests
  Li Dengxin
  1992,12(4):612-616 [Abstract(1907)]  [View PDF]
Inequalities of Singular Values and Eingenvalues of Product of two Quaternion Matrices
  Yang Zhongpeng
  1992,12(4):617-622 [Abstract(1838)]  [View PDF]
A Generalization of Algebraic Lattices
  Yang Anzhou
  1992,12(4):623-624 [Abstract(1716)]  [View PDF]
  1992,12(4):625-626 [Abstract(1906)]  [View PDF]
  1992,12(4):627-628 [Abstract(1613)]  [View PDF]
Minimal 3-edge-connected Collapsible Graphs
  Han Zhenyao
  1992,12(4):629-633 [Abstract(1606)]  [View PDF]